MolluscaBase taxon details
Geomelania jamaicensis L. Pfeiffer, 1845
1334547 (urn:lsid:marinespecies.org:taxname:1334547)
accepted
Species
Geomelania (Geomelania) jamaicensis L. Pfeiffer, 1845 · alternative representation
Geomelania affinis C. B. Adams, 1850 · unaccepted (junior synonym)
Geomelania expansa C. B. Adams, 1849 · unaccepted (junior synonym)
Pfeiffer, L. (1845). Descriptions of new species of land shells from the collection of H. Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> 13 (147): 43–45. London [30 September]., available online at https://www.biodiversitylibrary.org/page/12862539
page(s): 45 [details]
page(s): 45 [details]
Type locality contained in Jamaica
type locality contained in Jamaica [details]
MolluscaBase eds. (2024). MolluscaBase. Geomelania jamaicensis L. Pfeiffer, 1845. Accessed at: https://www.molluscabase.org/aphia.php?p=taxdetails&id=1334547 on 2025-04-04
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
original description
Pfeiffer, L. (1845). Descriptions of new species of land shells from the collection of H. Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> 13 (147): 43–45. London [30 September]., available online at https://www.biodiversitylibrary.org/page/12862539
page(s): 45 [details]
original description (of Geomelania expansa C. B. Adams, 1849) Adams, C. B. (1849). Descriptions of supposed new species and varieties of Helicidae from Jamaica. <em>Contributions to Conchology.</em> 2: 17-32., available online at https://www.biodiversitylibrary.org/page/13796408
page(s): 18 [details]
original description (of Geomelania affinis C. B. Adams, 1850) Adams, C. B. (1850). Descriptions of supposed new species of land shells which inhabit Jamaica. <em>Contributions to Conchology.</em> 6: 90-98., available online at https://www.biodiversitylibrary.org/page/13796504
page(s): 96 [details]
basis of record Sykes, E. R. (1905). Note on the type of <i>Geomelania</i>, Pfeiffer, with the description of a new species. <em>Proceedings of the Malacological Society of London.</em> 6: 225-226., available online at https://www.biodiversitylibrary.org/page/15176356
page(s): 225 [details]
page(s): 45 [details]
original description (of Geomelania expansa C. B. Adams, 1849) Adams, C. B. (1849). Descriptions of supposed new species and varieties of Helicidae from Jamaica. <em>Contributions to Conchology.</em> 2: 17-32., available online at https://www.biodiversitylibrary.org/page/13796408
page(s): 18 [details]
original description (of Geomelania affinis C. B. Adams, 1850) Adams, C. B. (1850). Descriptions of supposed new species of land shells which inhabit Jamaica. <em>Contributions to Conchology.</em> 6: 90-98., available online at https://www.biodiversitylibrary.org/page/13796504
page(s): 96 [details]
basis of record Sykes, E. R. (1905). Note on the type of <i>Geomelania</i>, Pfeiffer, with the description of a new species. <em>Proceedings of the Malacological Society of London.</em> 6: 225-226., available online at https://www.biodiversitylibrary.org/page/15176356
page(s): 225 [details]



